# SDR AALA2020021769016

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 34,006 hours, 13,566 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS SLIDING WINDOW LEVER TRIGGER DID NOT FULLY EXTEND WHEN WINDOW WAS CLOSED, MAY NOT LATCH  PROPERLY. MAINTENANCE CLEANED AND LUBED WINDOW TRACK AND PERFORMED SATISAFACTORY OPERATIONAL CHECK PER AMM 56-11-00.
